Diphen Antihistamine - 24 BOX (Compare to Benadryl) 517-004

SKU 18464
$2.48
In stock
1
Product Details

Diphen Antihistamine - 24 BOX (Compare to Benadryl)

Diphen is an antihistamine (Diphenhydramine HCI 25mg) that is used for Allergies and Hay fever. Compare to the active ingredients in Benadryl.Contains 24 Caplets (One per package in tamper evident unit dose packets. Helps temporarily relieves these symptoms do to hay fever or other respiratory allergies: Runny nose, sneezing, itching of the nose or throat, itchy watery eyes. Also for the common cold it relieves runny nose and sneezing.

Save this product for later
Menu